Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 74, NWS Northern Indiana

December 7, 2011

NWS Northern Indiana issued this small craft advisory at Dec 7, 2011, 4:12 AM EST. It took effect at Dec 7, 2011, 11:00 AM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 4:12 AM EST (09:12 UTC)
In effect from
Dec 7, 2011, 11:00 AM EST
Expired
Dec 12, 2011, 4:13 AM EST
In force
5 days
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WHUS73 KIWX 070912
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
412 AM EST WED DEC 7 2011

LMZ043-046-071715-
/O.NEW.KIWX.SC.Y.0074.111208T0000Z-111210T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
412 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST SATURDAY. 

* WINDS: WEST AT 15 TO 20 KNOTS. GUSTS UP TO 25 KNOTS.

* WAVES: BUILDING TO 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
19 follow-up statements
272 
WHUS73 KIWX 071550
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EST WED DEC 7 2011

LMZ043-046-080000-
/O.EXT.KIWX.SC.Y.0074.111207T1600Z-111210T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST AT 15 TO 20 KNOTS. GUSTS UP TO 25 KNOTS.

* WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
110 
WHUS73 KIWX 072010
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 PM EST WED DEC 7 2011

LMZ043-046-080415-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111210T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
310 PM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST AT 15 TO 20 KNOTS. GUSTS UP TO 25 KNOTS.

* WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
919 
WHUS73 KIWX 080332
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 PM EST WED DEC 7 2011

LMZ043-046-081145-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111210T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1032 PM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
857 
WHUS73 KIWX 080933
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 AM EST THU DEC 8 2011

LMZ043-046-081745-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111210T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
433 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 4 TO 7 FEET...BUILDING TO 6 TO 10 FEET LATE FRIDAY INTO
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
165 
WHUS73 KIWX 082027
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EST THU DEC 8 2011

LMZ043-046-090430-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111210T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
327 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...BUILDING TO 6 TO 10 FEET LATE FRIDAY INTO
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
995 
WHUS73 KIWX 090251
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EST THU DEC 8 2011

LMZ043-046-091100-
/O.EXT.KIWX.SC.Y.0074.000000T0000Z-111211T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
951 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
SATURDAY. 

* WINDS: WEST 15 TO 20 KNOTS BACKING SOUTHWEST 10 TO 15 KNOTS ON
  SATURDAY.

* WAVES: UP TO 7 FEET TONIGHT...BUILDING TO UP TO 10 FEET FRIDAY
  NIGHT...THEN SLOWLY DECREASING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
931 
WHUS73 KIWX 091003
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EST FRI DEC 9 2011

LMZ043-046-091815-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111211T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
503 AM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS: WEST 15 TO 20 KNOTS BACKING SOUTHWEST 10 TO 15 KNOTS ON 
  SATURDAY. 

* WAVES: 4 TO 10 FEET TONIGHT...DECREASING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
291 
WHUS73 KIWX 091557
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EST FRI DEC 9 2011

LMZ043-046-100000-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111211T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1057 AM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS: WEST 15 TO 20 KNOTS BACKING SOUTHWEST 10 TO 15 KNOTS ON 
  SATURDAY. 

* WAVES: INCREASING TO 4 TO 8 FEET BY TONIGHT...DECREASING ON
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
663 
WHUS73 KIWX 092149
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 PM EST FRI DEC 9 2011

LMZ043-046-100600-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111211T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
449 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS: WEST 15 TO 25 KNOTS BACKING TO SOUTHWEST AT 10 TO 15
  KNOTS BY SATURDAY AFTERNOON.

* WAVES: 5 TO 10 FEET TONIGHT...SUBSIDING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
589 
WHUS73 KIWX 100349
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 PM EST FRI DEC 9 2011

LMZ043-046-101200-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111211T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS: WEST 15 TO 25 KNOTS BACKING TO SOUTHWEST AT 10 TO 15 
  KNOTS BY SATURDAY AFTERNOON. 

* WAVES: 5 TO 10 FEET TONIGHT...SUBSIDING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
240 
WHUS73 KIWX 101059
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
559 AM EST SAT DEC 10 2011

LMZ043-046-101900-
/O.EXT.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
559 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH TO SOUTHWEST GENERALLY 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
646 
WHUS73 KIWX 101559
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EST SAT DEC 10 2011

LMZ043-046-110000-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1059 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH TO SOUTHWEST GENERALLY 15 TO 25 KNOTS WITH GUSTS 
  TO 30 KNOTS. 

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
227 
WHUS73 KIWX 102127
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 PM EST SAT DEC 10 2011

LMZ043-046-110530-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
427 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH TO SOUTHWEST GENERALLY 10 TO 20 KNOTS WITH GUSTS 25 TO
  30 KNOTS.

* WAVES: INDIANA NEARSHORE WATERS...3 TO 5 FEET TONIGHT AND
  SUNDAY...SUBSIDING TO 2 TO 4 FEET SUNDAY NIGHT. MICHIGAN
  NEARSHORE WATERS...3 TO 5 FEET BU IDLING TO 4 TO 7 FEET LATE
  TONIGHT AND CONTINUING SUNDAY...SUBSIDING TO 3 TO 4 FEET BY
  DAYBREAK MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
544 
WHUS73 KIWX 110355
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 PM EST SAT DEC 10 2011

LMZ043-046-111200-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* WAVES: 3 TO 6 FEET OVERNIGHT AND SUNDAY...SUBSIDING TO 2 TO 4
  FEET BY DAYBREAK MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
467 
WHUS73 KIWX 110915
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 AM EST SUN DEC 11 2011

LMZ043-046-111715-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
415 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* WAVES: 2 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
564 
WHUS73 KIWX 111552
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EST SUN DEC 11 2011

LMZ043-046-120000-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1052 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* WAVES: 2 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
867 
WHUS73 KIWX 112038
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EST SUN DEC 11 2011

LMZ043-046-120445-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
338 PM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH 10 TO 20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* WAVES: INDIANA NEARSHORE WATERS...2 TO 4 FEET TONIGHT...
  SUBSIDING TO 1 TO 3 FEET BY DAYBREAK MONDAY. MICHIGAN NEARSHORE
  WATERS...3 TO 5 FEET TONIGHT...SUBSIDING TO 2 TO 4 FEET BY
  DAYBREAK MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
116 
WHUS73 KIWX 120350
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EST SUN DEC 11 2011

LMZ043-046-121200-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTH 10 TO 15 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
834 
WHUS73 KIWX 120913
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EST MON DEC 12 2011

LMZ043-046-121015-
/O.CAN.KIWX.SC.Y.0074.000000T0000Z-111212T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 AM EST MON DEC 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 4:07 AM EST, 5 minutes earlier.

Area forecast discussion, Dec 7, 4:07 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 AM EST WED DEC 7 2011

.SHORT TERM...

TODAY THROUGH THURSDAY NIGHT

LONG WAVE UPPER TROUGH THAT HAS BEEN AFFECTING THE REGION FOR THE
PAST SEVERAL DAYS WILL FINALLY EXIT THE REGION TODAY...AS A DEEP
NORTHERN STREAM TROUGH DIGS INTO THE UPPER MIDWEST. INITIAL/LEAD LL
TROUGH REELECTION ASSOCIATED WITH A LARGE AREA OF MIDLEVEL HEIGHT
FALLS IS PROGRESSING ACROSS THE WESTERN GREAT LAKES WITH GENERALLY
VIRGA IN EASTERN MN AND WI. THIS WAVE WILL PROGRESS INTO THE REGION
TODAY...MAINLY SUPPORTING AN INCREASE IN MID AND HIGH
CLOUDINESS...BUT MORE IMPORTANTLY...LL FLOW WILL RESPOND BY
INCREASING AND BACKING SW. THIS WILL HELP SUPPORT DRIER AIR INTO THE
LL/S WITH A BREAK UP OF THE PERSISTENT LOW CLOUD DECK EXPECTED.
WESTERLY FLOW OVER LAKE MI IS STRUGGLING TO PRODUCE ANY SIG LAKE
RESPONSE...GIVEN LOW INVERSION HEIGHTS/VERY MARGINAL DELTA T/S/AND A
DRY BL. VEERING LL WINDS BEHIND TODAY/S LEAD TROUGH WILL SUPPORT A
SLIGHT IMPROVEMENT IN LAKE EFFECT PRECIP PRODUCTION POTENTIAL  AS
CAA RAISES INVERSION BASES TO A DEGREE...POSSIBLY SUPPORTING SOME
FLURRIES ACROSS THE NW LATE TONIGHT. A MORE SIG PERIPHERY ROTATING
DISTURBANCE WILL ADVECT QUICKLY ACROSS THE CENTRAL PLAINS AND INTO
THE REGION THURSDAY NIGHT...WITH REFLECTED HIGH CENTERED UPGLIDE
EXPECTED....SUPPORTING INCREASING CHANCES FOR LIGHT SNOW ACROSS THE
FA. CHANCES FOR LIGHT ACCUMS REMAIN...ALTHOUGH MUCH UNCERTAINTY
STILL LOOMS PER THE TRACK/INTENSITY/AND MOISTURE AVAILABILITY PER
THIS IMPULSE.

TODAY-TONIGHT...LOW CLOUDS ARE EXPECTED TO SCT BY AFTERNOON...WITH
INCREASING H950-H8 FLOW AHEAD OF AN ADVECTING NORTHERN STREAM LL
TROUGH. COLD THERMAL PROFILES WILL ONLY SUPPORT HIGHS IN THE MID TO
UPPER 30S WITH SOME INCREASING MID CLOUD. FLOW WILL VEER NW OVERNIGHT
WITH A WEAK LAKE RESPONSE EXPECTED. LL THERMAL FIELDS ARE NOT
FAVORABLE OF MUCH IN THE WAY OF ORGANIZED SNOW SHOWERS...AND HAVE
RETAINED JUST A FLURRY MENTION ATTM WITH AN INCREASE IN CLOUDS
ACROSS THE NORTH.

THURS...A MORE SUBSTANTIAL IMPULSE WILL DIG INTO THE CENTRAL
PLAINS...SUPPORTING BACKING LL FLOW ONCE AGAIN DURING THE DAY.
CLOUDS WILL INCREASE PER SYSTEM GENERATED BROAD ASCENT AIDED BY AN
INTENSIFYING UPPER JET CORE. FORECAST MODELS CONTINUE TO WAVER ON
THE LOCAL EFFECT OF THIS SYSTEM WITH A GENERAL CONSENSUS SOUTHWARD
TREND WITH THE STRONGEST LL FORCING FOR ASCENT. THIS IS CERTAINLY
PLAUSIBLE GIVEN THE DIGGING NATURE OF THE TROUGH WITH LEAD CAA PER
TODAY/S SYSTEM SETTING THE STAGE FOR SHARPER HEIGHT FALLS INTO THE
GRTLKS PER MODIFIED CP AIRMASS IN PLACE OVER THE CENTRAL PLAINS.
HENCE...HAVE ADJUSTED POPS HIGHER SOUTH...WITH A SHIFT IN THE
QPF/SNOW AXIS. ACCUMS OF UP TO 2 INCHES WILL BE POSSIBLE IF
DURATION/TRACK/AND SYSTEM INTENSITY OVERLAP IN A CONSTRUCTIVE
MANNER. ALTHOUGH CONCERNS ON MOISTURE AVAILABILITY STILL WARRANT A
SHY FROM LIKELY POPS...ESP WITH A POTENTIAL FARTHER SOUTHWARD SHIFT.
SOME LAKE ENHANCEMENT WILL BE POSSIBLE GIVEN INCREASING LAKE INDUCED
CAPE WITH POSITIVE EXTENT WELL INTO THE DENDRITIC GROWTH
ZONE...COINCIDENT WITH LK SFC-H85 DELTA T/S IN EXCESS OF 20C.
OTHERWISE...SMALL ADJUSTMENT MADE TO TEMPS/WINDS/DEWPOINTS.

&&

.LONG TERM...
GENERAL DEEPENING OF POLAR VORTEX OVR HUDSON BAY XPCD THIS PD.
UPSTREAM SW TROUGH DROPPING THROUGH SK AND FOLLOWING POTENT SRN
STREAM SW EJECTING OUT THROUGH THE MID ATL SHRT TERM WILL YIELD A
FAIRLY SHARP YET MODIFYING ARCTIC INTRUSION TO START THE PD ON FRI.
HWVR AVAILABLE MSTR LOOKS EXTREMELY POOR SANS SHRT FETCH WRLY FLW
OFF LK MI ACRS SW MI AND CALLS INTO DOUBT EXISTING POPS OF FRI.
00Z MODEL SOLUTIONS AND TRENDS WOULD NO DOUBT SUGGEST POPS COULD BE
HALVED OR PLAIN ELIMINATED YET WILL RIDE ANOTHER CYCLE GIVEN
COLLABORATION DIFFICULTIES.

MODERATION STARTING SUN W/GENERALLY FAST/DRY WRLY FLW ALOFT CONTG AS
SFC RIDGE SHIFTS OFF TO THE EAST. WILL GENERALLY HEDGE TEMPS COLDER
THROUGH THE PD TO ACCOUNT FOR BLENDED MOS GUIDANCE AND SIMILARLY
REFLECTED IN PRIOR GRIDS.

&&

.AVIATION.../06Z TAFS/
SCT MVFR CIGS WILL BE THE PRIMARY CONCERN IN THE TAF PERIOD WITH A
WEAK FLOW REGIME CONTINUING INTO EARLY AFTERNOON. WILL HOLD BOTH
TAF SITES AT MVFR CIGS GIVEN EXPECTED PREVAILING CONDITIONS...WITH
CIGS LIKELY TO BOUNCE FROM VFR TO MVFR THROUGH THE NIGHT INTO THE
EARLY MORNING. IFR CIGS WILL HOLD ON INTO MID TO LATE MORNING IN
THE FAR SE /AROUND KAOH/ GIVEN ELEVATED LL MOISTURE ALONG A SLOW
MOVING LL TROUGH.

BACKING/INCREASING DRY FLOW AHEAD OF THE DIVING NORTHERN CONUS
UPPER TROUGH AND COLD FRONT WILL SUPPORT A TREND TO VFR
CONDITIONS BY AFTERNOON INTO THE OVERNIGHT...WITH INCREASING MID
CLOUD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
     SATURDAY FOR LMZ043-046.

&&

SHORT TERM...JC
LONG TERM...T
AVIATION...JC
Hazardous weather outlook, Dec 6, 10:28 PM EST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1028 PM EST TUE DEC 6 2011

INZ003>005-MIZ077>079-080330-
LA PORTE-ST. JOSEPH IN-ELKHART-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS
1028 PM EST TUE DEC 6 2011 /928 PM CST TUE DEC 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY NIGHT INTO
FRIDAY.

LAKE EFFECT SNOW SHOWERS MAY CONTINUE INTO FRIDAY NIGHT. ONLY
MINOR ACCUMULATIONS ARE EXPECTED AT THIS TIME...MAINLY ACROSS
FAR SOUTHWEST LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ006>009-012>018-020-022>027-032>034-MIZ080-081-OHZ001-002-004-005-
015-016-024-025-080330-
LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...COLDWATER...
HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1028 PM EST TUE DEC 6 2011 /928 PM CST TUE DEC 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE ALONG SOME RIVERS IN THE MAUMEE AND WABASH
BASINS. PLEASE REFERENCE RIVER FLOOD PRODUCTS FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY NIGHT INTO
FRIDAY... ESPECIALLY NORTH OF ROUTE 6.

FLOODING WILL CONTINUE ALONG SOME RIVERS IN THE MAUMEE AND WABASH
BASINS THROUGH MUCH OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY REPORTS OF
FLOODING WILL BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-080330-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1028 PM EST TUE DEC 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH MUCH OF
THIS PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.